Dimitar K. Dimitrov
Dimitar K. Dimitrov
Professor of Mathematics, State University of São Paulo UNESP
Verified email at ibilce.unesp.br
TitleCited byYear
Zeros of Gegenbauer and Hermite polynomials and connection coefficients
I Area, D Dimitrov, E Godoy, A Ronveaux
Mathematics of Computation 73 (248), 1937-1951, 2004
432004
Chain sequences and symmetric generalized orthogonal polynomials
CF Bracciali, DK Dimitrov, AS Ranga
Journal of computational and applied mathematics 143 (1), 95-106, 2002
422002
Lamé differential equations and electrostatics
D Dimitrov, W Van Assche
Proceedings of the American Mathematical Society 128 (12), 3621-3628, 2000
422000
On a conjecture concerning monotonicity of zeros of ultraspherical polynomials
DK Dimitrov
journal of approximation theory 85 (1), 88-97, 1996
371996
Radii of starlikeness of some special functions
Á Baricz, D Dimitrov, H Orhan, N Yağmur
Proceedings of the American Mathematical Society 144 (8), 3355-3367, 2016
362016
Zeros of a family of hypergeometric para‐orthogonal polynomials on the unit circle
DK Dimitrov, AS Ranga
Mathematische Nachrichten 286 (17-18), 1778-1791, 2013
342013
Monotonicity of zeros of Jacobi–Sobolev type orthogonal polynomials
DK Dimitrov, MV Mello, FR Rafaeli
Applied numerical mathematics 60 (3), 263-276, 2010
342010
On the behaviour of zeros of Jacobi polynomials
DK Dimitrov, RO Rodrigues
Journal of Approximation Theory 116 (2), 224-239, 2002
342002
Higher order Turán inequalities
D Dimitrov
Proceedings of the American Mathematical Society 126 (7), 2033-2037, 1998
341998
Sharp bounds for the extreme zeros of classical orthogonal polynomials
DK Dimitrov, GP Nikolov
Journal of Approximation Theory 162 (10), 1793-1804, 2010
322010
Monotonicity of zeros of Laguerre–Sobolev-type orthogonal polynomials
DK Dimitrov, F Marcellán, FR Rafaeli
Journal of Mathematical Analysis and Applications 368 (1), 80-89, 2010
292010
Nonnegative trigonometric polynomials
DK Dimitrov, CA Merlo
Constructive approximation 18 (1), 117-143, 2001
262001
Extremal positive trigonometric polynomials
DK Dimitrov
Approximation Theory, 136-157, 2002
242002
Gaussian extended cubature formulae for polyharmonic functions
B Bojanov, D Dimitrov
Mathematics of computation 70 (234), 671-683, 2001
242001
Radii of starlikeness and convexity of some q-Bessel functions
A Baricz, DK Dimitrov, I Mező
Journal of Mathematical Analysis and Applications 435 (1), 968-985, 2016
232016
Laguerre polynomials as Jensen polynomials of Laguerre–Pólya entire functions
DK Dimitrov, YB Cheikh
Journal of Computational and Applied Mathematics 233 (3), 703-707, 2009
212009
Connection coefficients and zeros of orthogonal polynomials
DK Dimitrov
Journal of computational and applied mathematics 133 (1-2), 331-340, 2001
212001
A refinement of the Gauss-Lucas theorem
D Dimitrov
Proceedings of the American Mathematical Society 126 (7), 2065-2070, 1998
211998
Almost strict total positivity and a class of Hurwitz polynomials
DK Dimitrov, JM Peña
Journal of Approximation Theory 132 (2), 212-223, 2005
192005
Integration of polyharmonic functions
D Dimitrov
Mathematics of computation 65 (215), 1269-1281, 1996
191996
The system can't perform the operation now. Try again later.
Articles 1–20